MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD ANAT BRG LT LG SIZE 3 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD ANAT BRG LT LG SIZE 3 PMA; KNEE PROSTHESIS
Catalog Number 159554
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during surgery, while preparing a meniscal bearing poly implant for use, the sterile packaging was found to be damaged.The surgeon elected not to use the affected implant, and a replacement implant was utilized to successfully complete the procedure without any complications.There were no reported consequences or impact to the patient.Attempts have been made and no further information has been provided at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the carton to have been previously opened and shows signs of wear (creases, slight distortions).The outer cavity exhibits damage cracked/fractured, and the tyvek has been peeled from the cavity.The bearing and ifu pamphlet were returned.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.The likely root cause of the reported issue is attributed to a transport/storage issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OXFORD ANAT BRG LT LG SIZE 3 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23462759
Report Number3002806535-2025-00527
Device Sequence Number8983759
Product Code NRA
UDI-Device Identifier05019279786008
UDI-Public(01)05019279786008(17)281212(10)66338383
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number159554
Device Lot Number66338383
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown